It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=blue357;4763037]not really sure how to start this so here it goes...

For as long as i can remember i have had cold hand and feet, randomly gets hard for me to breath and i feel like something is weighing down my lungs or heart (and it kind of hurts), and i get tired and weak but i never thought of any of it. My mom always said you have low iron levels but that was all.

So about a month ago i went to the doctors for a check up, and i told her about how my hand will randomly shake and it gets hard for me to even hold a pencil, she made me take a blood test and almost a month later i get a letter saying that i have low hematocrit levels and have to start an iron supplement, 325 mg a day.

So my questions are 1) what does hematocrit mean? and what does it have to do with my iron levels? 2) Today was my first time taking the pill and almost an hour or two after my forehead got hot, and kind of puffed up, and turned bright red...does this have to do with the iron supplement?

please give me some type of answer, thanks or at least if any of this has happened to you? thanks[/QUOTE]


I'm not sure if your only problem is anemia, but it could be - some of those symptoms are weird, I mean, I didn't hear about anemia causing problems with muscle coordination, just muscle weakness. but I don't know..

low hematocrit means you don't have enough iron in your red blood cells AND/OR you don't have enough red blood cells, making you anemic.

it can be because of iron deficiency but B12 deficiency can cause it too. was B12 tested for?

dunno about the forehead problem, never heard of that side effect of iron supplements. I would ask the doctor.





All times are GMT -7. The time now is 10:33 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!